# SDR F3LA2023083000151

- Difficulty date: August 28, 2023
- Submitted: August 30, 2023
- Operation: Air carrier
- Aircraft: N720FR
- Make and model: Airbus A321-211
- Aircraft serial: 7852
- Aircraft time: 1,770 hours, 7,666 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENG. #2 EGT OVERLIMIT ECAM ON T/O ROLL RWY 08 BQN, RTO BETWEEN 80 AND 100 KTS. LOUD BANG TIME WAS 2042 UTC T/O WEIGHT 13108 AOT 31C WINDS CALM FOB 27.4.  ENG #2 VBV INSPECTED AND ADJUSTED IAW A321 TSM 77-00-00-810-849-A. EXCEEDANCE REPORT PULLED PER AMM 72-00-00-200-008-A. FOUND IN AREA A, LOW EGT MARGING. IDLE RUN PERFORMED, NO DEFECT NOTED. OK TO RETURN TO SERVICE.
